# SDR USAA011168

- Difficulty date: August 29, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 22,292 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 2 INCHES BY 4 INCHES, L1 DOOR THRESHOLD INTERCOSTAL AT BS 345, LBL 64. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.  (M)
